# SDR SWAA2024112550872

- Difficulty date: October 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AREA STA 947; LBL 24 UNDER AFT LAV MOUNT HAS EVIDENT OF CORROSION.<[01] FOUND INTERCOSTAL TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. INTERCOSTAL TO BE REMOVED AND REPLACED ON [TTG8Q00WJ9TR].
